Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Panic attacks and need for cognitive behavioural therapy - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
User :   as lose my mins
Doctor :   I am Dr.
Doctor :   Now go ahead..
User :   hello there i had a very bad experince coming home from the shop
User :   i got this feeling in the body where i couldnt feel my body at all and i was very very scared and in tears now
Doctor :   Oh! sorry to hear that bad feeelings.
User :   whats wrong with me
Doctor :   Can you explain the problem more
User :   and then we i come home i had it abit too and thought i was going to die
Doctor :   ok
User :   i was driving hom and then i fewlt i couldnt feel my body then felt i was going to die or pass out and it was bad i could feel my body in he seat when driving home
User :   and having it on and off
Doctor :   Was the driving impaired?
Doctor :   Did you have the feeling that you are going to loose control on driving
Doctor :   Was your heart beating fast ? Sweating?
Doctor :   Are you there?
User :   i was swating and heart was beating about 80 bpm
User :   i felt i was going to loose contorl
Doctor :   From the history you told me, it looks like you had a panic attack
User :   i don have a driving i=mpairment no
Doctor :   You said you are having these episodes frequently
User :   i didnt feel like that it just come on out of the blue
User :   it come for like 1 min and eased and then it happened like 2 mins later
User :   i couldnt feel my body or my arms or legs
Doctor :   OK
Doctor :   These sudden bizarre feelings of scariness, not feeling like you, feeling that you are going to die>> are consistent with Panic Attacks. Because you said u have these episodes frequently, You need SSRI medications and counselling to cope up with these episodes
User :   i was like i couldnt feel my body and u look it up for me
Doctor :   I recommend you consult a psychiatrist or Family Practitioner and get the medications.
User :   the feeling as u cant feel my body and what is wrong with me
Doctor :   It is associated with many metal disorders
User :   so so scared
Doctor :   it is called Autoatism
Doctor :   Meaning u feel like a machine
Doctor :   *Automatism
User :   what u mean feel like a machine
User :   i just feel my body feel weird like cant feel myself on the car seat and cant feel hand on the steering wheel
Doctor :   I mean that you don;t feel like you
Doctor :   You feel like u r not u
Doctor :   you can not feel ur thoughts and body
Doctor :   You just move and act like a machine
Doctor :   This feeling is associated with many mental disorders
Doctor :   I recommend you get medicines and cognitive behavioral theraphy
User :   what u mean my thoughts
Doctor :   In cognitive behavioral therapy, they will teach you how to modify thought when you get such feelings.
User :   how u know its anxitey
Doctor :   I am a doctor. I can feel what you say. I have some knowledge e in clinical sciences and I treated patients like you
User :   so you have had people with that symptom
Doctor :   yea
User :   and tight in thoat at moment
User :   how many with this symptom
Doctor :   Is the thoat tightness was there when u had these episodes??
Doctor :   I neeed more time to assess you.
Doctor :   Bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor